# SDR ASOA02419

- Difficulty date: July 22, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Cracked
- Location: Cockpit
- Part time: 8,472 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4843 - DURING TAXI INTO DFW, THE CAPTAINS LEFT WINDSHIELD WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE CRACKED WINDSHIELD.  PRESSURE AND OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
